MAUDE Adverse Event Report: SYNTHES GMBH 6.5MM CANNULATED SCREW 16MM THREAD 90MM; SCREW, FIXATION, BONE

SYNTHES GMBH 6.5MM CANNULATED SCREW 16MM THREAD 90MM; SCREW, FIXATION, BONE
Model Number 208.413
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Idepuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on february 28, 2023, during intra-op while repositioning a screw intraoperatively, a 2.8 wire became lodged inside a 6.5 cannulated screw.The surgical tech said the wire had been bent intra-op so there was no allegation against the products.The wire was removed and a new wire was selected and screw was implanted.No adverse events occurred.There was no reported surgical delay.Procedure was completed successfully.There was no fragments completed.It was unknown if were they removed easily without additional intervention.There was no patient consequences.This complaint involves two (2) devices.This report is for one (1) 6.5mm cannulated screw 16mm thread 90mm this is report 1 of 2 for complaint (b)(4).

Brand Name
6.5MM CANNULATED SCREW 16MM THREAD 90MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16549817
Report Number8030965-2023-03197
Device Sequence Number6490355
Product Code HWC
UDI-Device Identifier10886982149206
UDI-Public(01)10886982149206
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number208.413
Device Catalogue Number208.413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8 THRD GUIDE WIRE- TROCAR POINT 300
Patient SexFemale